No Sleep & Hallucinations – any one ?
September 12, 2018 at 2:45 pm
Diagnosed with CIPD 3+ years now. well into, a well Planned and Executed Treatment Plan. I feel I have an excellent team. My Doctor, Nurse, Pharmacy. Simply put. A very proficient and professional Team. I have trusted and interacted with them with total faith.
Then, out of the blue. 2 years into my Treatments. I am experiencing some concerning problems. I believe it is from not sleeping as I once had.
More importantly, I have now had 3 Hallucinations. This is over a 9 month, possibly longer time frame. I feared mentioning it, and losing my IVIG, privileges, or worse.
I believe there are at least 2 contributing factors. I an get an iv push of Prednisone. after my normal, 2x tylenol & benydril pretreatment and 4 quarts of water I consume leading up to my IVIG infusion, every 4 weeks.(I get a rash without the Prednisone)
an additional Possibility, is now the involvement of cateracs. recently became added to my list. personally, I do not think it is the cateracs, for they existed for years previously.
I have been on the same 4 week IVIG a schedule for close to 2 years. and the same pain management, and IVIG for over 1, year prior to this with no ill effects. Now I go 2-3 days without sleep, after a treatment. Then the problem seems to appear, after 2nd day of no sleep.
September 20, 2018 at 1:02 pm
GBS/CIPD permanent nerve damage. Goal is to control pain to have some quality of life and be happy during those happy moments. I went from a long life of working hard to keep in great shape; no red meats, work out every day, no problems with weight… was same weight for over 20 yrs, from 20 to 50. I never took any medicine or pills, just vitamins. Except early childhood illness. Typing this is a challenge. I woke up one day with a dragging one leg around, to four days later two legs, then the arms, and I now live in a different body, one of GBS. recently, ill, feels really bad, but bed ridden for five/six years, cannot ambulate whatsoever. But so weird is that sleeping thing. I was such as good sleeper, and now I can sit in bed, without even watching tv and watch the sun rise…for days and days and days without sleeping. I already take four to five pills three times a day… but sometimes I have like flashes of time go by that I don’t know if I am asleep dreaming or awake. I have to do a double take; but that can freak me out with my double vision. So sleep deprivation will at some point take effect and who knows what. Plus now I lost most of my hearing, out the the blue blue..lol You just never know what next. I’m around 60yrs now.
September 20, 2018 at 2:17 pm
Thanks for the reply. I am certain now a few more sleepless nights later it is the Benedryl I take at bedtime. Seems this has the same effect as the prednisone. I’m 61 and it has not gotten any worse, or any better either. The opioids I was taking previously, Had the time lost effect on me also. I have much less with Gapentin, and Alpha Lipoic, combo I make due with now.
Doc wants a sleep-study. I want to Sleep. Watch me go, and saw wood all night! I am taking 12 plus a Neupro Patch. I single finger peck, single handedly. No speed awards are coming for either us it appears!
Best of Wishes with the hearing.
January 9, 2020 at 2:49 pm
It’s the BENEDRYL. That stuff makes me wacky. Try some red kratom 4-6 grams in some koolaid to help with sleep. Been using it for almost a year regularly. Kratom got me off of Oxycodone also.
I buy from cali botanicals.
You must be logged in to reply to this topic.